# SDR UALA2011120206634

- Difficulty date: November 30, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,419 hours, 14,136 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS SIDE WINDOW HAS A HIGH PITCHED SQUEAL FOREWARD SIDE.  REPLACED WINDOW SEAL.  PRESSURIZED ACFT TO 4 PSID, NO LEAKS NOTED.
